# SDR 39TW070405JC

- Difficulty date: July 4, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N39TW
- Make and model: Lear 31A
- Aircraft serial: 047
- Aircraft time: 4,191 hours, 4,533 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 MAIN GEAR UNSAFE LIGHTS DID NOT EXTINGUISH DEPARTING.  PREVIOUS GEAR CYCLES WERE UNEVENTFUL.  LAST GEAR CYCLE INTO ISP WAS NORMAL.   JACKED AIRCRAFT, INSPECTED MAIN LANDING GEAR ASSEMBLIES, UPLOCK AND DOWNLOCK SWITCHES AND DOOR SWITCHES AND MECHANISMS, FOUND NO FAULTS.  LUBRICATED MAIN GEAR ASSEMBLIES.  ACCOMPLISHED 20 PLUS GEAR SWINGS AND PERFORMED SATISFACTORY OPERATIONAL CHECKS.  (EA11200504903) (K)
